Mobile QR Code QR CODE : The Transactions of the Korean Institute of Electrical Engineers
Title Improved stability of time-delayed linear systems based on new form of LKF
Authors 김진훈(Jin-Hoon Kim)
Page pp.930-935
ISSN 1975-8359
Keywords Time-delay ; Stability ; New form of LKF ; Bessel-Legendre inequality ; Improved reciprocally convex inequality
Abstract In this paper, we consider the stability of time-delayed linear systems with a time-varying delay. Based on the new form of Lyapunov-Krasovskii functional(LKF), and by applying the second order Bessel-Legendre inequality and the improved reciprocally convex inequality, a stability result in the form of LMI is derived. Finally, the usefulness of the proposed result is shown by well-known two numerical examples.